# SDR 0102126641

- Difficulty date: June 15, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N641W
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 74,294 hours, 16,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.    REPLACED BATTERY PACK. OPERATIONAL CHECK NORMAL.
